MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550601
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a020503 captures the reportable event of device packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was unpacked on (b)(6) 2025.It was reported that the sealing sticker has been peeled off.No further information has been obtained despite good faith efforts.The reported event may suggest that the sterile barrier was compromised.The device was never in service and there were no patients involved in this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of device packaging seal compromised.Block h11: the returned alliance ii inflation syringe was analyzed, visual inspection found that the box was returned with evidence of sticker damaged.The devices inside the box showed no evidence of damage.No other problems with were noted.With all the available information, boston scientific concludes the reported event of packaging seal compromised was confirmed.The problem found could be caused due to environmental factors during the transport or storage of the device, also an incorrect storage of the box, without the proper conditions could have induced the analyzed defects.Therefore, the most probable root cause is cause traced to transport/storage.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23350282
Report Number3005099803-2025-05461
Device Sequence Number20822489
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332(17)270718(10)37000992
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550601
Device Catalogue Number5060-05
Device Lot Number0037000992
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown